# SDR 2DYA20201021000

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft serial: 25193
- Aircraft time: 99,852 hours, 15,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCOVERED AFT RIGHT EMERGENCEY LIGHT IS INOP. MX  REPLACED THE RELAY BULB IAW 33-51-01. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
